Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Question about dosage
Jul 29, 2003

My husband has six more weeks to go on peg-intron. He has lost about 20 to 25 pounds since starting treatment. Should his dosage be lowered since he has dropped body weight? Won't there be more severe side effects if he's on the same dose, but weighs less?

Response from Dr. Dieterich

Many people do reduce the dose but it hardly seems worthwhile with only 6 weeks to go. You could always take .4ml instead of .5 ml at this point so you don't have to get a new prescription. I think at this point the call is yours, from a medical perspective it makes little difference. Wish him luck! It sounds promising! DTD



Previous
A question for Dr. Dieterich
Next
For Dr. Dieterich

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement